MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT
Model Number HNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Baby got hot.
 
Additional Manufacturer Narrative
A user facility reported that "baby got hot" when using the hnicu-37 probe.A sample has been requested but has not yet been returned to deroyal.This report came in as one complaint, but because it described seven separate events, it will be reported for each event.This report is three of seven (3/7).This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is available.
 
Additional Manufacturer Narrative
A user facility reported that "baby got hot" when using the hnicu-37 probe.For the seven complaints filed, seven lots were listed.Samples were requested for these complaints, however only samples from one lot were returned.The sample from this lot 58195314 was returned and able to be evaluated.This report came in as one complaint, but because it described seven separate events, it will be reported for each event.This report is three of seven (3/7).The two samples were returned and functional testing was conducted.One chip within the sample wsa measured to be above the maximum limit.Function results of the work orders pulled were reviewed and it was confirmed that no discrepancies were reported during the manufacturing process.Deroyal completed an inventory check on 125 probes and all were found to be acceptable.A review of work orders of 80 cases were also reviewed and no issues were found.The device history record was also reviewed and no issues were identified.Root cause: after functional inspection of the returned samples, it can be concluded tht there was a failure by the grinding manufacturing operator, since the wire set was grinded above to the maximum limit, in addition, it was not detected during the 100% inspection performed after grinding operation.As a root cause it is determined that grinding procedure and testing procedure were not followed correctly by the operator.Corrective and preventive action: deroyal conducted a retraining in both the grinding and testing procedures for the applicable personnel.A complaint to sales ratio was conducted over the past two years.From that time period, a complaint ratio of (b)(4) was found.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19940389
Report Number9613793-2023-00009
Device Sequence Number4877489
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHNICU-37
Device Lot Number57174052
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown